[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] HUMALOG probs

If he had a reaction before I guess it would be best to talk to the doctor.
I am very reactive to H so cannot use it and won't try to again. Sounds
like a reaction..but I am not a doc.

At 10:44 AM 03/17/2000 -0700, you wrote:
>I had a thoguht--Paddy;s blood had been better remporarily when switched to
>the H in prep for the pump(not here yet) but they have been atrocious the
>last couple of days--
>Any chance this might be due to a H reaction--I knw he had them
>before(intching, rash, crazy behavour, stining) and that was why we stopped
>it before??
>This would be REALLY importnt to know BEFORE starting the pump I would
>Charisma :)

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml